# SDR SIMA20150519004

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 34,856 hours, 30,442 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS FWD FLASHLIGHT HOLDER BROKEN.  REMOVED FWD FLIGHT ATTENDANTS FLASHLIGHT HOLDER.  INSTALLED SERVICEABLE FLASHLIGHT & FLASHLIGHT HOLDER IAW AMM 33-50-16.  OPERATIONAL CHECKED GOOD & MEL RESTORED.
